Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 7, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at May 17, 2013, 6:35 PM CDT for Jackson County, Minnesota. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 17, 2013, 6:35 PM CDT (23:35 UTC)
- Expired
- May 17, 2013, 7:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Jackson County, MN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 6:50 PM CDT | HAIL 0.25 | Jackson, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.6 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 512 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
731
WUUS53 KFSD 172335
SVRFSD
MNC063-180015-
/O.NEW.KFSD.SV.W.0007.130517T2335Z-130518T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
635 PM CDT FRI MAY 17 2013
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN JACKSON COUNTY IN SOUTHWEST MINNESOTA...
* UNTIL 715 PM CDT
* AT 633 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JACKSON...
AND MOVING SOUTH AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
JACKSON AROUND 640 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4350 9487 4350 9510 4351 9518 4369 9521
4374 9497
TIME...MOT...LOC 2335Z 343DEG 14KT 4363 9505
HAIL...1.50IN
WIND...60MPH
$$
SCHUMACHER3 follow-up statements
620
WWUS53 KFSD 172349
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
649 PM CDT FRI MAY 17 2013
MNC063-180015-
/O.CON.KFSD.SV.W.0007.000000T0000Z-130518T0015Z/
JACKSON MN-
649 PM CDT FRI MAY 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
JACKSON COUNTY UNTIL 715 PM CDT...
AT 645 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JACKSON...AND
MOVING SOUTHEAST AT 10 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS WEST AND
SOUTH OF JACKSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4350 9487 4350 9510 4351 9518 4369 9521
4374 9497
TIME...MOT...LOC 2349Z 334DEG 10KT 4361 9503
HAIL...1.25IN
WIND...60MPH
$$
SCHUMACHER259
WWUS53 KFSD 180004
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
704 PM CDT FRI MAY 17 2013
MNC063-180015-
/O.CON.KFSD.SV.W.0007.000000T0000Z-130518T0015Z/
JACKSON MN-
704 PM CDT FRI MAY 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
JACKSON COUNTY UNTIL 715 PM CDT...
AT 659 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF JACKSON...AND MOVING SOUTH AT 15 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTH
CENTRAL JACKSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4350 9495 4350 9510 4352 9514 4363 9512
4363 9500
TIME...MOT...LOC 0004Z 351DEG 12KT 4357 9502
HAIL...1.00IN
WIND...<50MPH
$$
SCHUMACHER607
WWUS53 KFSD 180012
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
712 PM CDT FRI MAY 17 2013
MNC063-180021-
/O.EXP.KFSD.SV.W.0007.000000T0000Z-130518T0015Z/
JACKSON MN-
712 PM CDT FRI MAY 17 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL JACKSON COUNTY
WILL EXPIRE AT 715 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM AIT
MOVES SOUTH TOWARD THE IOWA STATE LINE SOUTH OF JACKSON.
LAT...LON 4350 9495 4350 9510 4352 9514 4363 9512
4363 9500
TIME...MOT...LOC 0011Z 351DEG 12KT 4355 9502
$$
SCHUAMCHERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 6:03 PM CDT, 32 minutes earlier.
Area forecast discussion, May 17, 6:03 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SIOUX FALLS SD 603 PM CDT FRI MAY 17 2013 .SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT) ISSUED AT 241 PM CDT FRI MAY 17 2013 OVERALL WHILE THUNDERSTORMS WILL LIKELY DEVELOP TONIGHT AND TOMORROW DURING THE DAY MOST OF THE CWA WILL LIKELY BE FAIRLY QUIET. A WARM FRONT OVER THE FAR NORTHEASTERN PART OF THE CWA...AROUND LINCOLN AND LYON COUNTIES IN MINNESOTA COULD SPARK A QUICK SHOWER OR THUNDERSTORM THIS AFTERNOON. INSTABILITY AND SHEAR ARE PRETTY MARGINAL SO EXPECTING NON SEVERE THUNDERSTORMS...ALTHOUGH SOME SMALL HAIL WOULD BE POSSIBLE. THE OTHER AREA OF CONCERN WILL BE NORTH CENTRAL NEBRASKA INTO CENTRAL SOUTH DAKOTA. THE LATEST NAM AND RAP SUGGEST THAT THIS DEVELOPMENT WOULD TRACK MAINLY NORTHEAST WHILE THE HRRR PUSHES CONVECTION THROUGH THE CWA FROM ABOUT 2Z THROUGH 8Z. THE HRRR SEEMS A BIT OVERDONE PUSHING THINGS THAT QUICKLY EAST AS THE BETTER UPDRAFTS WOULD LIKELY BE CONFINED TO AREA FARTHER WEST WHERE BETTER CONVERGENCE EXISTS. IF AN OUTFLOW BOUNDARY COULD RACE EASTWARD SOME SPOTTY SHOWERS COULD DEVELOP. BUT FOR NOW NOT GOING TO BANK ON THAT. WILL KEEP THE HIGHEST PROBABILITIES TO THE WEST AND NORTH WITH ONLY SMALL POPS TOWARDS INTERSTATE 29. LOWS MAINLY IN THE 60S WITH CLOUDS AND A DECENT SOUTHERLY WIND. SATURDAY LOOKS LIKE A RELOADING DAY AND FOR NOW WILL ONLY HAVE POPS FROM ABOUT THE JAMES RIVER VALLEY WEST. CAPPING LOOKS TO BE TOO STRONG FOR DEVELOPMENT IN MOST LOCATIONS BUT IF SOMETHING COULD GET GOING CAPE VALUES AROUND 2000 TO 3000 J/KG AND 0 TO 6 KM SHEAR VALUES AROUND 30 KNOTS SUGGEST THAT SOMETHING ORGANIZED WOULD BE LIKELY. FOR NOW WILL LOOK FOR JUST A COUPLE OF THUNDERSTORMS TO DEVELOP MAINLY WEST OF THE JAMES RIVER VALLEY THEN A MORE ORGANIZED AREA OF THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE AS WELL...TO MOVE NORTHEAST FROM NEBRASKA WITH THE BEST CHANCE FROM ABOUT 3Z THROUGH 9Z. BELIEVE THAT THE MAIN THREAT AT THIS TIME WILL BE STRONG STRAIGHT LINE WINDS ALTHOUGH SOME SEVERE HAIL WOULD ALSO BE POSSIBLE. AHEAD OF THE CONVECTION A HUMID...MARGINALLY BREEZY DAY IS IN STORE WITH HIGHS IN THE 80S WHILE LOWS SATURDAY NIGHT WILL ONLY FALL INTO THE LOWER TO MID 60S. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 241 PM CDT FRI MAY 17 2013 SUNDAY MORNING...SEVERE/STRONG CONVECTION SHOULD BE EXITING TO THE NORTH AND EAST ALONG WITH MAIN FORCING FROM UPPER SHORT WAVE AND LOW LEVEL JET. HOWEVER...AIRMASS REMAINS CONVECTIVELY UNSTABLE AND SURFACE TROUGH LINGERS ACROSS THE WESTERN FA FROM HURON AND SOUTH THROUGH EASTERN CHARLES MIX COUNTY. LIKELY POPS LOOK WARRANTED IN THE MORNING OUT WEST AND NORTH OF FSD AS THIS SURFACE BOUNDARY CONTINUES TO PROVIDE A SOURCE OF LIFT IN THE LOW LEVELS AND AS THE UPPER VORT MAX LIFTS NORTH. HOWEVER...FARTHER EAST/SOUTHEAST TOWARD FSD/SUX AND INTO NORTHWEST IOWA...FORECAST SOUNDINGS SHOW SUBSIDENCE WITH WEAK RIDGING ALOFT CREATING A THERMAL CAP THROUGH SUNDAY MID-DAY...AND HAVE KEPT CHANCE POPS THERE ACCORDINGLY. THIS DOWNWARD MOTION LOOKS SHORT-LIVED HOWEVER AS MAIN UPPER LOW AND SURFACE LOW LIFT NORTH TOWARD THE FORECAST AREA FOR SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. GFS/NAM BOTH SHOW MUCAPE VALUES IN THE 2000-2500 J/KG RANGE ALONG AND AHEAD OF THE MAIN SURFACE TROUGH SUNDAY AFTERNOON...WHICH WILL STRETCH N/S ACROSS SOUTHEAST SD/NE NEBRASKA THEN AND PROVIDE THE LOW LEVEL FOCUS FOR CONVECTION. WITH DEEP LAYER SHEAR INCREASING ON THE EAST SIDE OF THE UPPER LOW /HOWEVER STILL LOOKING MODERATE AT 35-40KT ATTM IN THE FSD AREA/...SHOULD SEE ANOTHER ROUND OF ORGANIZED CONVECTION WITH SOME SEVERE STORMS SUNDAY AFTERNOON/SUNDAY EVENING ALONG AND EAST OF SURFACE TROUGH. MAIN THREAT WITH THESE STORMS LOOKS TO BE LARGE HAIL...TRANSITIONING TO MORE OF A DAMAGING WIND THREAT FARTHER EAST INTO IOWA/MN WHERE THE STRONGER DEEP LAYER SHEAR WILL EXIST. UPPER LOW BECOMES A CLOSED CORE CORE LOW AND LOOKS TO BE LOCATED OVER THE TRI-STATE AREA BY 12Z MONDAY. THIS UPPER LOW WILL SLOWLY LIFT NORTHEAST OVER SOUTHERN MN BY 00Z TUESDAY...AND LEAVE UNSETTLED WEATHER OVER THE SIOUX FALL FORECAST AREA. MODEL SOUNDINGS SHOWING THIN CAP PROFILES...AND WITH STRONG DAYTIME HEATING...WILL LIKELY SEE SCATTERED TO NUMEROUS CONVECTIVE COVERAGE THROUGH THE DAY. ATTM IT LOOKS LIKE THE THREAT FOR TORNADOES ASSOCIATED WITH COLD CORE LOWS WILL REMAIN FARTHER EAST INTO SOUTHERN/CENTRAL MN...BUT WILL MONITOR MESOSCALE TRENDS AS THE TIME APPROACHES. THE REMAINDER OF THE WEEK LOOKS COOL WITH H85 TEMPS HOVERING IN THE SINGLE DIGITS ABOVE ZERO CELSIUS. THE UPPER LOW SHEARS OUT A BIT BUT REMAINS OVER THE UPPER MIDWEST/GREAT LAKES REGION THROUGH WEDNESDAY WITH AN UPPER TROUGH AXIS OVER THE NORTHERN PLAINS. THIS UPPER TROUGH WILL BRING CONTINUED UNSETTLED WEATHER WITH DAILY INSTABILITY SHOWERS THROUGH WEDNESDAY. UPPER RIDGING AND GRADUAL WARMING ENSUE FOR THURSDAY AND FRIDAY AS A FULL LATITUDE TROUGH DEEPENS ACROSS THE PAC NW. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 603 PM CDT FRI MAY 17 2013 VFR EXPECTED THROUGH MOST OF THE TAF PD. MAIN CHALLENGE WILL BE CHANCES OF TSRA OVERNIGHT AT HON AS TSRA COMPLEX OVER WRN NE MOVES NORTHEAST THROUGH THE NIGHT. WILL KEEP A TEMPO TSRA IN HON AROUND AND JUST AFTER MIDNIGHT AT THIS TIME. SOME LIGHT FOG WILL BE POSSIBLE AT FSD/SUX/HON RIGHT AROUND SUNRISE BUT WILL QUICKLY RETURN TO P6SM AS WIND SPEEDS INCREASE. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && SHORT TERM...08 LONG TERM... AVIATION...SALLY
Hazardous weather outlook, May 17, 11:37 AM CDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1137 AM CDT FRI MAY 17 2013 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-181200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1137 AM CDT FRI MAY 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... SHOWERS AND THUNDERSTORMS SHOULD DEVELOP LATE THIS AFTERNOON OR THIS EVENING IN NORTH CENTRAL NEBRASKA AND SOUTH CENTRAL SOUTH DAKOTA. THESE STORMS WILL MOVE NORTHEAST TONIGHT AND SHOULD AFFECT AREAS FROM AROUND CHAMBERLAIN TOWARDS HURON AND BROOKINGS. WHILE THE MAJORITY OF THE STORMS SHOULD NOT BECOME SEVERE THE CHAMBERLAIN AND GREGORY LOCATIONS WILL SEE A SMALL THREAT FOR QUARTER SIZED HAIL OR A 60 MPH WIND GUST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORM CHANCES WILL INCREASE WEST OF THE JAMES RIVER VALLEY BY EARLY SATURDAY EVENING...WITH THUNDERSTORMS THEN MOVING EAST ACROSS THE AREA SATURDAY NIGHT. SOME SEVERE STORMS WILL BE POSSIBLE SATURDAY EVENING...MAINLY WEST OF INTERSTATE 29. LARGE HAIL GREATER THAN GOLF BALL SIZE WILL BE THE PRIMARY THREAT WITH STORMS WEST OF THE JAMES RIVER VALLEY EARLY SATURDAY EVENING...WITH ISOLATED DAMAGING WINDS AND TORNADOES ALSO POSSIBLE. AS THE STORMS MOVE EAST IN THE LATER EVENING...THE THREAT OF DAMAGING WINDS WILL BECOME MORE DOMINANT...WITH HAIL TO THE SIZE OF HALF DOLLARS ALSO POSSIBLE. THE CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS THE AREA SUNDAY AND SUNDAY NIGHT. SOME STORMS COULD BECOME SEVERE EAST OF THE JAMES RIVER SUNDAY AFTERNOON AND EVENING. HOWEVER...AT THIS TIME IT IS DIFFICULT TO PINPOINT THE MOST FAVORED LOCATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, May 17, 5:23 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
523 PM CDT FRI MAY 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL WINDOM 43.87N 95.12W
05/17/2013 E1.50 INCH COTTONWOOD MN PUBLIC
&&
ADAMSLocal storm report, May 17, 5:34 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
534 PM CDT FRI MAY 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 4 W WINDOM 43.87N 95.20W
05/17/2013 E1.00 INCH COTTONWOOD MN TRAINED SPOTTER
&&
ADAMSLocal storm report, May 17, 5:44 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
544 PM CDT FRI MAY 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL 4 W WINDOM 43.87N 95.20W
05/17/2013 E1.75 INCH COTTONWOOD MN TRAINED SPOTTER
BRANCHES 2 INCHES IN DIAMETER DOWN.
&&
ADAMSLocal storm report, May 17, 5:57 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
557 PM CDT FRI MAY 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL WINDOM 43.87N 95.12W
05/17/2013 E2.00 INCH COTTONWOOD MN BROADCAST MEDIA
&&
ADAMSLocal storm report, May 17, 6:17 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
617 PM CDT FRI MAY 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TORNADO 3 N LAKEFIELD 43.72N 95.17W
05/17/2013 JACKSON MN LAW ENFORCEMENT
RELAYED BY JACKSON COUNTY EMERGENCY MANAGEMENT
&&
BETTWYLocal storm report, May 17, 6:21 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
621 PM CDT FRI MAY 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TORNADO WILDER 43.83N 95.21W
05/17/2013 JACKSON MN EMERGENCY MNGR
REPORT WAS IN THE VICINITY OF WILDER.
&&
ADAMSThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 3:52 PM CDT | Severe Thunderstorm Warning | FSD | Cottonwood | 38 min |
| May 17, 4:12 PM CDT | Severe Thunderstorm Warning | FSD | Cottonwood | 48 min |
| May 17, 4:45 PM CDT | Flash Flood Warning | FSD | Cottonwood | 105 min |
| May 17, 4:59 PM CDT | Severe Thunderstorm Warning | FSD | Cottonwood, Jackson | 46 min |
| May 17, 5:41 PM CDT | Severe Thunderstorm Warning | FSD | Cottonwood, Jackson | 49 min |
| May 17, 5:47 PM CDT | Tornado Warning | FSD | Cottonwood, Jackson | 28 min |
| May 17, 6:12 PM CDT | Tornado Warning | FSD | Jackson | 33 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.